# SDR 06FDEA2183

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR DOUBLER 22" BY 16" BS 700 STR 27L - 28R IS NOT PER SRM.  REMOVED AND REPLACED DOUBLER AT BS 700 STR 27L TO STR 28R IAW SRM 53-30-3.
